Facebook Pixel
EmpowHER Guest

Second period after first period

By Anonymous July 5, 2017 - 4:37am
Rate This

Had sex and my period got late, i took pills after 2 days got period and had regularly again i got period after 5 days of 1st one dis please light pain and heavy bleeding and stopped in 3 days and i have lower back and abdomen pain lightly. What's that mean is it normal r not..

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

What is the name of the pills you took?

If you took an emergency contraceptive pill, that would explain the bleeding and abdominal pain. This is normal.


July 5, 2017 - 7:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!